# SDR UALA2010123004767

- Difficulty date: December 30, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N498UA
- Make and model: Airbus A320-232
- Aircraft serial: 1865
- Aircraft time: 27,626 hours, 12,315 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1653122
- Part serial: L334512
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT CREW REPORTS F/O SLIDING WINDOW HAS DELAMINATION-BUBBLES THAT RESTRICT VIEW FROM CAPT AND F/O SEATS.  REPLACED NR2 SLIDING WINDOW.  ACP WINDOW HEAT CONTROLLER 1 AND 2 TEST.  ALL TESTED PASS.
